MAUDE Adverse Event Report: INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM
Model Number FLX
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to investigation, the event was caused by a mechanical misalignment of the bim components at the sample tube picking position.Service personnel onsite examined the module and found out that the distance between the belt of the 16mm diameter tubes was slightly narrow which would create undesired friction between the tube and the belt making the tube go upwards.The robot went to pick up a 13x100mm tube while a 16x100mm tube interfered in the robots path causing the tube uncapping and sample spillage.The spillage reached the track where other uncapped tubes may pass through potentially causing cross contamination.The investigation did not provide any evidence of real cross contamination.No discrepant test results potentially caused by sample cross contamination have been identified.The module and the track are covered by protective shields, the operators could not come in direct contact with the dropped sample.The bulk input module generated the error message 12c9 (sample tube presence sensor error) once the tube sensor did not detect the sample tube loaded in the carrier.The module stopped working and the user intervention on node was required to recover the error condition.The operators were made aware of the event.Service personnel adjusted the belts distance.The module was monitored during the following weeks and no other occurrences have been observed.The bulk input module is now working according to specification.No further actions are needed.
 
Event or Problem Description
A case of sample spillage has been reported at the load gate of the bulk input module (bim).The bim is an input module which allows to load directly on the track carriers capped sample tubes through two lanes designed for tubes with diameter 16mm and tubes with diameter 13mm.

Brand Name
FLEXLAB
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
MDR Report Key11421952
Report Number3010825766-2021-00005
Device Sequence Number11939799
Product Code CEM
UDI-Device Identifier07640172340004
UDI-Public(01)07640172340004(11)200504
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLX
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1